# SDR 0002589938

- Difficulty date: July 20, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Aircraft time: 71,870 hours, 88,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS AT AFT LOWER CEILING BETWEEN AFT LAVATORIES AND ON EACH SIDE OF VENTRAL STAIRS INOPERATIVE.  REPLACED BATTERY PACK AND BATTEIRES.  OPERATIONAL CHECK NORMAL.
